×

zbMATH — the first resource for mathematics

On some expressions for the Riesz angles of Orlicz sequence spaces. (Russian, English) Zbl 1033.46020
Sib. Mat. Zh. 44, No. 4, 938-948 (2003); translation in Sib. Math. J. 44, No. 4, 739-747 (2003).
Summary: We obtain some expressions for the Riesz angles of Orlicz sequence spaces endowed with the Luxemburg and Orlicz norms and show some practical ways of their computation.
MSC:
46B45 Banach sequence spaces
46A45 Sequence spaces (including Köthe sequence spaces)
PDF BibTeX XML Cite
Full Text: EMIS EuDML